# SDR UIEA2018090401881

- Difficulty date: August 31, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 79,544 hours, 10,520 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591E
- Part serial: 4125
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQ SUP FAN 1 MESSAGE. REMOVED AND REPLACED FORWARD SUPPLY FAN IAW AMM 21--58-06. OPS CHECK GOOD AT THIS TIME.
